# SDR CA011030007

- Difficulty date: October 9, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: A23037403
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS TURBINE WAS RECD FOR ROUTINE SCHED MAINT. THERE WAS NO SERVICE COMPLAINT. ON DISASSY, TURBINE PT ROTOR NUT FOUND UNTHREADED FROM PT INNER SHAFT. SCORING EVIDENCE ON THE PT INNER SHAFT INDICATES NUT UNTHREADED DURING OP. NUT HAD BEEN STAKED AT 2 PLACES DURING ASSY. LOCKING DIMPLES ON PMA PT INNER SHAFT APPEAR UNDERSIZED WHICH PREVENTS PROPER  LOCKING OF NUT ASSY. WHEN NUT UNTHREADED, CLAMPING LOAD BETWEEN NR 3 & NR 4 TURBINE WHEELS WAS COMPROMISED. AS A ARESULT, CURVIC COUPLES ON TURBINE WHEELS SHOW EVIDENCE OF MOVEMENT & FRETTING. TIME ON TURBINE IS AS FOLLOWS:TSN: 10494.0 HRS, TSO: 3476.2 HRS NOTE: PT INNER SHAFT IS A PMA PART.
